Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   TRANSACTIONS ON COMBINATORICS   SEPTEMBER 2012 , Volume 1 , Number 3; Page(s) 11 To 19.
 
Paper: 

HAMILTON-CONNECTED PROPERTIES IN CARTESIAN PRODUCT

 
 
Author(s):  HOSHUR RUSHENGUL, VUMAR ELKIN*
 
* COLLEGE OF MATHEMATICS AND SYSTEM SCIENCES, XINJIANG UNIVERSITY, URUMQI 830046, P.R. CHINA
 
Abstract: 

In this paper, we investigate a problem of finding natural condition to assure the product of two graphs to be hamilton-connected. We present some sucient and necessary conditions for GH being hamilton-connected when G is a hamilton-connected graph and H is a tree or G is a Hamiltonian graph and H is K2.

 
Keyword(s): CARTESIAN PRODUCT, HAMILTON-CONNECTEDNESS, HAMILTON CYCLE, HAMILTON PATH
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

HOSHUR, R., & VUMAR, E. (2012). HAMILTON-CONNECTED PROPERTIES IN CARTESIAN PRODUCT. TRANSACTIONS ON COMBINATORICS, 1(3), 11-19. https://www.sid.ir/en/journal/ViewPaper.aspx?id=290706



Vancouver: Copy

HOSHUR RUSHENGUL, VUMAR ELKIN. HAMILTON-CONNECTED PROPERTIES IN CARTESIAN PRODUCT. TRANSACTIONS ON COMBINATORICS. 2012 [cited 2021June21];1(3):11-19. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=290706



IEEE: Copy

HOSHUR, R., VUMAR, E., 2012. HAMILTON-CONNECTED PROPERTIES IN CARTESIAN PRODUCT. TRANSACTIONS ON COMBINATORICS, [online] 1(3), pp.11-19. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=290706.



 
  pdf-File
Persian Abstract Yearly Visit 39
 
 
Latest on Blog
Enter SID Blog